MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10037032
Medical Device Problem Codes Leak/Splash (1354); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 bd alaris smartsite gravity burette sets experienced leakage, and component separation.The following information was provided by the initial reporter: burette leaks and then the bottom of burette set came off.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a 10037032 product was not available for investigation; and the lot number was not provided.As part of the feedback the customer provided photographs of the affected product, analysis of the photographs confirmed the customer's experience with separation of the base cap of the burette visible.Following a review of the manufacturing process, their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the base of the burette during the assembly process; this is a manually assembled joint and therefore the customer's experience is likely to have occurred due to human error.

Brand Name
BD ALARIS SMARTSITE GRAVITY BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13771678
Report Number9616066-2022-00232
Device Sequence Number3967154
Product Code FPA
UDI-Device Identifier50885403244054
UDI-Public50885403244054
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10037032
Device Catalogue Number10037032
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown